On Complete Regularity of Group Algebras.

Eberhard Kaniuth; Detlef Steiner

Mathematische Annalen (1973)

  • Volume: 204, page 305-330
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Kaniuth, Eberhard, and Steiner, Detlef. "On Complete Regularity of Group Algebras.." Mathematische Annalen 204 (1973): 305-330. <http://eudml.org/doc/162476>.

author = {Kaniuth, Eberhard, Steiner, Detlef},
journal = {Mathematische Annalen},
pages = {305-330},
title = {On Complete Regularity of Group Algebras.},
url = {http://eudml.org/doc/162476},
volume = {204},
year = {1973},

AU - Kaniuth, Eberhard
AU - Steiner, Detlef
TI - On Complete Regularity of Group Algebras.
JO - Mathematische Annalen
PY - 1973
VL - 204
SP - 305
EP - 330
UR - http://eudml.org/doc/162476
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.